Mihai TIBAR

Publications récentes

  1. Thom irregularity and Milnor tube fibrations, avec A.J. Parameswaran, Bull. Sci. Math., online

  2. Bifurcation values of families of real curves, avec C. Joita, Proc. Royal Soc. Edinburgh, Section A Mathematics 147, 6 (2017), 1233-1242.

  3. Vanishing homology of projective hypersurfaces with 1-dimensional singularities, avec D. Siersma, European J. Math. 3 (2017), 565–586.

  4. Detecting asymptotic non-regular values, avec Z. Jelonek, Int. Math. Res. Not. IMRN 2017, no 3, 809-829.

  5. Towards effective detection of the bifurcation locus of real polynomial maps, avec L.R.G Dias, S. Tanabé, Found. Comput. Math. 17 (2017) Issue 3, 837–849.

  6. Milnor Fibre Homology via Deformation, avec D. Siersma, Singularities and Computer Algebra, Greuel Festschrift, Springer 2017, pp. 505-522.

  7. Monodromies at infinity of non-tame polynomials, avec K. Takeuchi, Bulletin de la SMF 144, fascicule 3 (2016), 477-506.

  8. Real polynomial maps and singular open books at infinity, avec Raimundo N. Araújo dos Santos, Ying Chen,  Math. Scand. 118 (2016), no. 1, 57-69.

  9. On the geometry of regular maps from a quasi-projective surface to a curve, with A.J. Parameswaran, European J. Math. 1 (2015) Issue 2,  302-319.

  10. Bifurcation locus and branches at infinity of a polynomial $f : C^2 \to C$, avec Z. Jelonek, Math. Annalen  361 (2015), no. 3-4, 1049–1054.

  11.  Detecting bifurcation values at infinity of real polynomials, avec L.R.G. Dias, Math. Z. 279 (2015), 311-319.  

  12. Beyond Mumford's theorem on normal surfaces, Bull. Math. Soc. Sci. Math. Roumanie  57 (2014), no. 2, 217-223.

  13.  Complements of hypersurfaces, variation maps and minimal models of arrangements, in: Bridging Algebra, Geometry and Topology, Springer Proceedings in Mathematics and Statistics, Vol. 96,  pp. 281-289, Springer Verlag 2014.

  14.  Invertible polynomial mappings via Newton non-degeneracy, avec Y. Chen, L.R.G. Dias, K. Takeuchi, Ann. Inst. Fourier (Grenoble) 64 (2014), no. 5,  1807-1822.

  15.  Singular open book structures from real mappings, avec R.N. Araujo dos Santos, Y. Chen, Cent. Eur. J. Math. 11 (2013) no. 5, 817-828.

  16. Topology of Real Singularities and Motivic Aspects. Abstracts from the workshop held 30 September - 6 October, 2012. Organized by G. Comte and Mihai Tibar. Oberwolfach Rep. 9 (2012), no. 4, 2907-2938.

  17. Bifurcation values and monodromy of mixed polynomials, avec Y. Chen;  Math. Research Letters 19 (2012), no.1, 59--79.

  18. Regularity at infinity of real mappings and a Morse-Sard theorem, avec L.R.G. Dias, M.A.S. Ruas.  J. Topology, 5 (2012), no. 2, 323-340.

  19. q-convexity properties of the coverings of a link singularity, avec M. Coltoiu, C. Joita.  Publ. Res. Inst. Math. Sci. 48 (2012), 409-417.

  20. Betti numbers of polynomials, avec D. Siersma. Mosc. Math. J. 11 (2011),  no. 3, 599--­615.

  21. Real map germs and higher open book structures, avec R.N. Araujo dos Santos,  Geometria Dedicata 147 (2010), 177-185.

  22. Index formula for MacPherson cycles of affine algebraic varieties, avec J. Schurmann. Tohoku Math. J. 62(2010), no. 1,  29-44.

  23. On the disk theorem, avec M. Coltoiu.  Math. Annalen 345 (2009), no. 1, 175-183.

Livres

  1. Polynomials and Vanishing Cycles,  Cambridge University Press 2007.

  2. Trends in Singularities  A. Libgober (ed.) and M. Tibar (ed.),  "Trends in Mathematics", Birkhäuser Verlag 2002.

Plus